Please use this identifier to cite or link to this item:
|Title:||The automorphism group and the convex subgraphs of the quadratic forms graph in characteristic 2||Authors:||Munemasa, A.
Pasechnik, Dmitrii V.
Shpectorov, Sergey V.
|Issue Date:||1993||Source:||Munemasa, A., Pasechnik, D. V., & Shpectorov, S.V. (1993). The Automorphism Group and the Convex Subgraphs of the Quadratic Forms Graph in Characteristic 2. Journal of Algebraic Combinatorics, 2(4), 411-419.||Series/Report no.:||Journal of algebraic combinatorics||Abstract:||We determine the automorphism group and the convex subgraphs of the quadratic forms graph Quad(n,q),q even.||URI:||https://hdl.handle.net/10356/87923
|ISSN:||0925-9899||DOI:||http://dx.doi.org/10.1023/A:1022428002320||Rights:||© 1993 Kluwer Academic Publishers. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Algebraic Combinatorics, Kluwer Academic Publishers. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1023/A:1022428002320].||metadata.item.grantfulltext:||open||metadata.item.fulltext:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|39. The automorphism group and the convex subgraphs of the quadratic forms graph i.pdf||555.07 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.